December  2014, 34(12): 5061-5084. doi: 10.3934/dcds.2014.34.5061

A transformation of Markov jump processes and applications in genetic study

1. 

Academy of Math and Systems Science, CAS, Zhong-guan-cun East Road 55, Beijing 100190, China, China

Received  February 2014 Revised  May 2014 Published  June 2014

In this paper we provide a verifiable necessary and sufficient condition for a regular q-process to be again a q-process under a transformation of state space. The result as well as some other results on continuous states Markov jump processes is employed to investigate jump processes arising from the study in modeling genetic coalescent with recombination.
Citation: Xian Chen, Zhi-Ming Ma. A transformation of Markov jump processes and applications in genetic study. Discrete and Continuous Dynamical Systems, 2014, 34 (12) : 5061-5084. doi: 10.3934/dcds.2014.34.5061
References:
[1]

F. Ball and G. F. Yeo, Lumpability and marginalisability for continuous-time Markov chains, J. Appl. Probab., 30 (1993), 518-528. doi: 10.2307/3214762.

[2]

R. M. Blumenthal and R. K. Getoor, Markov Processes and Potential Theory, Academic Press, New York-London, 1968.

[3]

C. J. Burke and M. Rosenblatt, A Markovian function of a Markov chain, Ann. Math. Statist., 29 (1958), 1112-1122. doi: 10.1214/aoms/1177706444.

[4]

A. Y. Chen, P. Pollett, H. J. Zhang and B. Cairns, Uniqueness criteria for continuous-time Markov chains with general transition structures, Adv. Appl. Prob., 37 (2005), 1056-1074. doi: 10.1239/aap/1134587753.

[5]

M. F. Chen, From Markov Chains to Non-Equilibrium Particle Systems, 2nd edition, World Scientific, Singapore, 2004. doi: 10.1142/9789812562456.

[6]

M. F. Chen and X. G. Zheng, Uniquness criterion for q-processes, Sci. Sin., 26 (1983), 11-24.

[7]

X. Chen, Z. M. Ma and Y. Wang, Markov jump processes in modeling coalsecent with recombination, Annals of Statistics, to appear.

[8]

D. L. Cohn, Measure Theory, Birkhaeuser, Boston, 1980.

[9]

E. B. Dynkin, Markov processes, Springer, Berlin Heidelberg, 1965.

[10]

L. Gurvits and J. Ledoux, Markov property for a function of a Markov chain: A linear algebra approach, Linear Algebra Appl., 404 (2005), 85-117. doi: 10.1016/j.laa.2005.02.007.

[11]

J. Hachigian, Collapsed Markov chains and the Chapman-Kolmogorov equation, Ann. Math. Statist., 34 (1963), 233-237. doi: 10.1214/aoms/1177704261.

[12]

S. W. He, J. G. Wang and J. A. Yan, Semimartingale Theory and Stochastic Calculus, Science Press, Beijing, 1992.

[13]

Z. T. Hou, The criterion for uniqueness of a Q process, Sci. Sinica, 17 (1974), 141-159.

[14]

Z. T. Hou and G. X. Liu, Markov Skeleton Processes and Their Applications, Science Press, Beijing, 2005.

[15]

O. Kallenberg, Foundations of Modern Probability, Springer, New York, 2002. doi: 10.1007/978-1-4757-4015-8.

[16]

J. G. Kemeny and J. L. Snell, Finite Markov Chains, Springer, New York, 1976.

[17]

J. R. Norris, Markov Chains, Cambridge University Press, Cambridge, 1998.

[18]

M. Rosenblatt, Functions of a Markov process that are Markovian, J. Math. Mech., 8 (1959), 585-596.

[19]

M. Sharpe, General Theory of Markov Processes, Academic Press, Inc., Boston, MA, 1988.

[20]

J. P. Tian and X. S. Lin, Colored coalescent theory, Discrete Contin. Dyn. Syst. suppl., (2005), 833-845. doi: 10.1007/s11538-009-9428-4.

[21]

J. P. Tian and D. Kanna, Lumpability and commutativity of Markov processes, Stoch. Anal. Appl., 24 (2006), 685-702. doi: 10.1080/07362990600632045.

[22]

Y. Wang, Y. Zhou, L. F. Li, X. Chen, Y. T. Liu, Z. M. Ma and S. H. Xu, A new method for modeling coalescent processes with recombination, preprint.

[23]

Z. K. Wang, The Theory of Stochastic Processes, (Chinese) Science Press, Beijing, 1978.

show all references

References:
[1]

F. Ball and G. F. Yeo, Lumpability and marginalisability for continuous-time Markov chains, J. Appl. Probab., 30 (1993), 518-528. doi: 10.2307/3214762.

[2]

R. M. Blumenthal and R. K. Getoor, Markov Processes and Potential Theory, Academic Press, New York-London, 1968.

[3]

C. J. Burke and M. Rosenblatt, A Markovian function of a Markov chain, Ann. Math. Statist., 29 (1958), 1112-1122. doi: 10.1214/aoms/1177706444.

[4]

A. Y. Chen, P. Pollett, H. J. Zhang and B. Cairns, Uniqueness criteria for continuous-time Markov chains with general transition structures, Adv. Appl. Prob., 37 (2005), 1056-1074. doi: 10.1239/aap/1134587753.

[5]

M. F. Chen, From Markov Chains to Non-Equilibrium Particle Systems, 2nd edition, World Scientific, Singapore, 2004. doi: 10.1142/9789812562456.

[6]

M. F. Chen and X. G. Zheng, Uniquness criterion for q-processes, Sci. Sin., 26 (1983), 11-24.

[7]

X. Chen, Z. M. Ma and Y. Wang, Markov jump processes in modeling coalsecent with recombination, Annals of Statistics, to appear.

[8]

D. L. Cohn, Measure Theory, Birkhaeuser, Boston, 1980.

[9]

E. B. Dynkin, Markov processes, Springer, Berlin Heidelberg, 1965.

[10]

L. Gurvits and J. Ledoux, Markov property for a function of a Markov chain: A linear algebra approach, Linear Algebra Appl., 404 (2005), 85-117. doi: 10.1016/j.laa.2005.02.007.

[11]

J. Hachigian, Collapsed Markov chains and the Chapman-Kolmogorov equation, Ann. Math. Statist., 34 (1963), 233-237. doi: 10.1214/aoms/1177704261.

[12]

S. W. He, J. G. Wang and J. A. Yan, Semimartingale Theory and Stochastic Calculus, Science Press, Beijing, 1992.

[13]

Z. T. Hou, The criterion for uniqueness of a Q process, Sci. Sinica, 17 (1974), 141-159.

[14]

Z. T. Hou and G. X. Liu, Markov Skeleton Processes and Their Applications, Science Press, Beijing, 2005.

[15]

O. Kallenberg, Foundations of Modern Probability, Springer, New York, 2002. doi: 10.1007/978-1-4757-4015-8.

[16]

J. G. Kemeny and J. L. Snell, Finite Markov Chains, Springer, New York, 1976.

[17]

J. R. Norris, Markov Chains, Cambridge University Press, Cambridge, 1998.

[18]

M. Rosenblatt, Functions of a Markov process that are Markovian, J. Math. Mech., 8 (1959), 585-596.

[19]

M. Sharpe, General Theory of Markov Processes, Academic Press, Inc., Boston, MA, 1988.

[20]

J. P. Tian and X. S. Lin, Colored coalescent theory, Discrete Contin. Dyn. Syst. suppl., (2005), 833-845. doi: 10.1007/s11538-009-9428-4.

[21]

J. P. Tian and D. Kanna, Lumpability and commutativity of Markov processes, Stoch. Anal. Appl., 24 (2006), 685-702. doi: 10.1080/07362990600632045.

[22]

Y. Wang, Y. Zhou, L. F. Li, X. Chen, Y. T. Liu, Z. M. Ma and S. H. Xu, A new method for modeling coalescent processes with recombination, preprint.

[23]

Z. K. Wang, The Theory of Stochastic Processes, (Chinese) Science Press, Beijing, 1978.

[1]

Benoît Perthame, P. E. Souganidis. Front propagation for a jump process model arising in spacial ecology. Discrete and Continuous Dynamical Systems, 2005, 13 (5) : 1235-1246. doi: 10.3934/dcds.2005.13.1235

[2]

Xingchun Wang. Pricing path-dependent options under the Hawkes jump diffusion process. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022024

[3]

Daoyi Xu, Yumei Huang, Zhiguo Yang. Existence theorems for periodic Markov process and stochastic functional differential equations. Discrete and Continuous Dynamical Systems, 2009, 24 (3) : 1005-1023. doi: 10.3934/dcds.2009.24.1005

[4]

Sebastian Reich, Seoleun Shin. On the consistency of ensemble transform filter formulations. Journal of Computational Dynamics, 2014, 1 (1) : 177-189. doi: 10.3934/jcd.2014.1.177

[5]

Isabelle Kuhwald, Ilya Pavlyukevich. Bistable behaviour of a jump-diffusion driven by a periodic stable-like additive process. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3175-3190. doi: 10.3934/dcdsb.2016092

[6]

Wuyuan Jiang. The maximum surplus before ruin in a jump-diffusion insurance risk process with dependence. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3037-3050. doi: 10.3934/dcdsb.2018298

[7]

Donny Citra Lesmana, Song Wang. A numerical scheme for pricing American options with transaction costs under a jump diffusion process. Journal of Industrial and Management Optimization, 2017, 13 (4) : 1793-1813. doi: 10.3934/jimo.2017019

[8]

Ummugul Bulut, Edward J. Allen. Derivation of SDES for a macroevolutionary process. Discrete and Continuous Dynamical Systems - B, 2013, 18 (7) : 1777-1792. doi: 10.3934/dcdsb.2013.18.1777

[9]

W. Cary Huffman. On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes. Advances in Mathematics of Communications, 2013, 7 (3) : 349-378. doi: 10.3934/amc.2013.7.349

[10]

Gokhan Yener, Ibrahim Emiroglu. A q-analogue of the multiplicative calculus: Q-multiplicative calculus. Discrete and Continuous Dynamical Systems - S, 2015, 8 (6) : 1435-1450. doi: 10.3934/dcdss.2015.8.1435

[11]

Harman Kaur, Meenakshi Rana. Congruences for sixth order mock theta functions $ \lambda(q) $ and $ \rho(q) $. Electronic Research Archive, 2021, 29 (6) : 4257-4268. doi: 10.3934/era.2021084

[12]

Leszek Gasiński, Nikolaos S. Papageorgiou. Dirichlet $(p,q)$-equations at resonance. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 2037-2060. doi: 10.3934/dcds.2014.34.2037

[13]

Jose S. Cánovas. On q-deformed logistic maps. Discrete and Continuous Dynamical Systems - B, 2022, 27 (5) : 2833-2848. doi: 10.3934/dcdsb.2021162

[14]

Jan Rychtář, Dewey T. Taylor. Moran process and Wright-Fisher process favor low variability. Discrete and Continuous Dynamical Systems - B, 2021, 26 (7) : 3491-3504. doi: 10.3934/dcdsb.2020242

[15]

Volker Rehbock, Iztok Livk. Optimal control of a batch crystallization process. Journal of Industrial and Management Optimization, 2007, 3 (3) : 585-596. doi: 10.3934/jimo.2007.3.585

[16]

Tuvi Etzion, Alexander Vardy. On $q$-analogs of Steiner systems and covering designs. Advances in Mathematics of Communications, 2011, 5 (2) : 161-176. doi: 10.3934/amc.2011.5.161

[17]

Samer Dweik. $ L^{p, q} $ estimates on the transport density. Communications on Pure and Applied Analysis, 2019, 18 (6) : 3001-3009. doi: 10.3934/cpaa.2019134

[18]

Zvi Drezner, Carlton Scott. Approximate and exact formulas for the $(Q,r)$ inventory model. Journal of Industrial and Management Optimization, 2015, 11 (1) : 135-144. doi: 10.3934/jimo.2015.11.135

[19]

Jesús Carrillo-Pacheco, Felipe Zaldivar. On codes over FFN$(1,q)$-projective varieties. Advances in Mathematics of Communications, 2016, 10 (2) : 209-220. doi: 10.3934/amc.2016001

[20]

María Andrea Arias Serna, María Eugenia Puerta Yepes, César Edinson Escalante Coterio, Gerardo Arango Ospina. $ (Q,r) $ Model with $ CVaR_α $ of costs minimization. Journal of Industrial and Management Optimization, 2017, 13 (1) : 135-146. doi: 10.3934/jimo.2016008

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (80)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]